# SDR 0301012

- Difficulty date: January 1, 2003
- Submitted: January 1, 2003
- Operation: Air carrier
- Aircraft: N123CQ
- Make and model: Saab SF340A
- Engine: Ge CT75A2
- Propeller: Rotol R3894123F25
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Part number: AIR131330
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4554, AFTER LANDING AND UPON POST FLIGHT WALK AROUND.  THE CREW FOUND THE RIGHT OUTBOARD LANDING GEAR ASSISTER SPRING TO BE BROKEN AT THE GEAR LEG END.  MECHANIC REMOVED AND REPLACED SPRING WITH A SERVICEABLE PART.  THE NR 4 TIRE WAS AFFECTED WITH MULTIPLE DEEP CUTS TO THE TOP TREAD.  MECHANIC REMOVED AND REPLACED THE NR 4 WHEEL WITH A SERVICEABLE PART.  INSPECTION OF SURROUNDING AREA FOUND NO FURTHER DAMAGE.  AIRCRAFT RETURNED TO SERVICE.
